algebra universalis

, Volume 6, Issue 1, pp 367–376

Infinitary jonsson algebras and partition relations

  • Fred Galvin
  • Karel Prikry
Article

DOI: 10.1007/BF02485843

Cite this article as:
Galvin, F. & Prikry, K. Algebra Universalis (1976) 6: 367. doi:10.1007/BF02485843

Copyright information

© Birkhäuser Verlag 1976

Authors and Affiliations

  • Fred Galvin
    • 1
    • 2
  • Karel Prikry
    • 1
    • 2
  1. 1.University of KansasLawrenceUSA
  2. 2.University of MinnesotaMinneapolisUSA